# SDR 2005FA0000569

- Difficulty date: March 15, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Engine: Cont IO550F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SA634503M010
- Condition: Damaged
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY IT WAS NOTED THAT THIS BEARING SHELL IS BROKEN.  IT IS LOCATED IN NR 2 FROM REAR SADDLE.  IT APPEARS THAT THE BEARING HAS WORKED AND IS POLISHED AS RESULT:  THE CRANKSHAFT, SN C159618N HAS OVERSIZED BLADE BUSHING BOSSES.  UPON DISASSEMBLY, (LOOSE BUSHINGS) NOTE: FRETTING ON PARTING SURFACE AS A RESULT OF THE BEARING WORKING, THE BEARING TANG IN THE SADDLE HAS BEEN MALFORMED.
